Initial algebra for a system of right-linear functors

Labella, Anna and Nicola, Rocco de: Initial algebra for a system of right-linear functors. In: Acta cybernetica, (23) 1. pp. 191-201. (2017)

[img]
Preview
Cikk, tanulmány, mű
actacyb_23_1_2017_12.pdf

Download (331kB) | Preview

Abstract

In 2003 we showed that right-linear systems of equations over regular expressions, when interpreted in a category of trees, have a solution whenever they enjoy a specific property that we called hierarchicity and that is instrumental to avoid critical mutual recursive definitions. In this note, we prove that a right-linear system of polynomial endofunctors on a cocartesian monoidal closed category which enjoys parameterized left list arithmeticity, has an initial algebra, provided it satisfies a property similar to hierarchicity.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2017
Volume: 23
Number: 1
ISSN: 0324-721X
Page Range: pp. 191-201
DOI: https://doi.org/10.14232/actacyb.23.1.2017.12
Uncontrolled Keywords: Algebra, Lineáris függvények
Additional Information: Bibliogr.: 201. p. és a lábjegyzetekben
Date Deposited: 2018. Feb. 12. 09:57
Last Modified: 2018. Jun. 07. 11:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/50070

Actions (login required)

View Item View Item